# SDR AALA990551

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORRODED SHEAR TIE STATION 1148 STRIGNER 26L.  REPLACED SHEAR TIE.  (M)
